Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bad reaction to Trintellix - Again. ed_uk2010

Posted by KathrynLex on August 9, 2018, at 11:33:08

In reply to Re: Bad reaction to Trintellix - Again. SLS, posted by ed_uk2010 on August 6, 2018, at 15:00:59

Trintellix didn't work for me either. It was a little too...something. I felt exhausted and a little manic at the same time, which scared me, and given I took it for anxiety, being more scared than usual was the last thing I wanted. I managed to take it for about three weeks, and once I stopped, I felt significantly better. I'm still searching for the right medication. Lexapro once did wonders for me, so I went back to it, and this time around, it's been incredibly sedating. I spend more time than I care to admit in bed and even though I have trouble leaving the house, I can't summon the energy to care much. (In the back of my mind, I know that's not a good thing.) Soon it's on to Nardil (just as soon as the Lexapro is out of my system). I really hope the Effexor is working out for you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:1099496
URL: http://www.dr-bob.org/babble/20180728/msgs/1100193.html